Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madelineee

Can taking probiotics with antibiotics reduce the chance of later getting acne from candida?

The title basically says it all.

Do you think that taking probiotics while taking antibiotics for acne can decrease the chance of later getting acne from candida overgrowth, (once you are off the antibiotics).

Does that make sense?

Want to know your opinion

Share this post


Link to post
Share on other sites

If you're worried about candida you shouldn't even be taking antibiotics in the first place. If you get candida, you will also be suffering a lot more than you are now with acne.

However, if you want to try taking probiotics you can't really take the two in the same time frame. It's also a pretty big waste of money considering the probiotics will just die as soon as you take the antibiotics. The only way you could protect yourself from the effects from antibiotics is if your body produces bacteria immune to that antibiotics which in that case, you could possibly have some colony forming bacteria still in your gut.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×